# SDR HEEA064903

- Difficulty date: October 26, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6095S
- Make and model: Snias AS350B2
- Aircraft serial: 2777
- System (JASC): 2550 · Cargo Compartments
- Part: Panel
- Part number: 340100003
- Condition: Cracked
- Location: Baggage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL HAD NUMEROUS CRACKS.
